# SDR USAA010863

- Difficulty date: June 8, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 65465292
- Condition: Cracked
- Location: Bs 440
- Part time: 43,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 1 INCH, STATION 440 STRINGER 8 RIGHT.  INSTALLED DOUBLER PER SRM T/R 53-10-14.  (M)
